# SDR AMWA5

- Difficulty date: September 21, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 16,674 hours, 24,090 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 1299100471
- Part serial: S2677
- Condition: Cracked
- Location: Rt Engine
- Part time: 7,913 hours, 10,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AND "H" CHECK ON THE RT TRUSS IN, MECHANICS DISCOVERED A CRACK LOCATED ON THE UPPER RT COWLING BRACKET. THE CRACK WAS ON THE OUTBOARD SIDE OF THE TRUSS. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE TRUSS. UPON RECEIPT OF THE TRUSS BY THE VENDOR, THEIR INSPECTION REPORT SHOWED THE CRACK AT BOTH UPPER COWLING BRACKETS ALSO. VENDOR PERFORMED AN 8000 HOUR MAG PARTICLE INSPECTION IAW REPS BEECH 1900D MM MISCELLANEOUS LIMITATIONS. REPAIRED TRUSS SUPPORT BRACKET MOUNTS 2 EACH BY FABRICATING AND INSTALLING REPAIR DOUBLERS AND FILLERS ON UPPER COWLING BRACKETS IAW RAYTHEON COWLING BRACKETS IN ACCORDANCE WITH RAYTHEON STANDARD REPAIR DRAWING SR-CO-00012 REV "B" DATED 12-10-02.
